Access count of this item: 74

Files in This Item:
File Description SizeFormat 
1722-09.pdf1.27 MBAdobe PDFView/Open
Title: THE FORMAL DEGREE OF DISCRETE SERIES REPRESENTATIONS OF $GL_N$ (Homogeneous spaces and non-commutative harmonic analysis)
Other Titles: $GL_N$の離散系列表現の形式的次数について (等質空間と非可換調和解析)
Author's alias: 刈山, 和俊
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 97
End page: 110
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.